Transformations on Density Operators That Leave the Holevo Bound Invariant

L. Molnár, Gergö Nagy

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

For a given probability distribution λ1,…,λm we determine the structure of all such maps defined on a dense subset of density operators which leave the Holevo bound invariant i.e. which satisfy (Formula presented.) for all possible collections ρ1,…,ρm of density operators.

Original languageEnglish
Pages (from-to)3273-3278
Number of pages6
JournalInternational Journal of Theoretical Physics
Volume53
Issue number10
DOIs
Publication statusPublished - Oct 1 2014

Fingerprint

Density Operator
operators
Invariant
set theory
Probability Distribution
Subset

Keywords

  • Antiunitary operators
  • Holevo bound
  • Transformations on density operators
  • Unitary operators

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)
  • Mathematics(all)

Cite this

Transformations on Density Operators That Leave the Holevo Bound Invariant. / Molnár, L.; Nagy, Gergö.

In: International Journal of Theoretical Physics, Vol. 53, No. 10, 01.10.2014, p. 3273-3278.

Research output: Contribution to journalArticle

@article{5523956b436e472cab0722093ac15468,
title = "Transformations on Density Operators That Leave the Holevo Bound Invariant",
abstract = "For a given probability distribution λ1,…,λm we determine the structure of all such maps defined on a dense subset of density operators which leave the Holevo bound invariant i.e. which satisfy (Formula presented.) for all possible collections ρ1,…,ρm of density operators.",
keywords = "Antiunitary operators, Holevo bound, Transformations on density operators, Unitary operators",
author = "L. Moln{\'a}r and Gerg{\"o} Nagy",
year = "2014",
month = "10",
day = "1",
doi = "10.1007/s10773-013-1638-8",
language = "English",
volume = "53",
pages = "3273--3278",
journal = "International Journal of Theoretical Physics",
issn = "0020-7748",
publisher = "Springer New York",
number = "10",

}

TY - JOUR

T1 - Transformations on Density Operators That Leave the Holevo Bound Invariant

AU - Molnár, L.

AU - Nagy, Gergö

PY - 2014/10/1

Y1 - 2014/10/1

N2 - For a given probability distribution λ1,…,λm we determine the structure of all such maps defined on a dense subset of density operators which leave the Holevo bound invariant i.e. which satisfy (Formula presented.) for all possible collections ρ1,…,ρm of density operators.

AB - For a given probability distribution λ1,…,λm we determine the structure of all such maps defined on a dense subset of density operators which leave the Holevo bound invariant i.e. which satisfy (Formula presented.) for all possible collections ρ1,…,ρm of density operators.

KW - Antiunitary operators

KW - Holevo bound

KW - Transformations on density operators

KW - Unitary operators

UR - http://www.scopus.com/inward/record.url?scp=84913596347&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84913596347&partnerID=8YFLogxK

U2 - 10.1007/s10773-013-1638-8

DO - 10.1007/s10773-013-1638-8

M3 - Article

AN - SCOPUS:84913596347

VL - 53

SP - 3273

EP - 3278

JO - International Journal of Theoretical Physics

JF - International Journal of Theoretical Physics

SN - 0020-7748

IS - 10

ER -